Une démonstration de la conjecture de Baum-Connes pour les groupes réductifs adèliques

Translated title of the contribution: A proof of the Baum-Connes conjecture for reductive adelic groups

Paul Baum, Stephen Millington, Roger Flymen

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Let F be a global field, A its ring of adeles, G a reductive group over F. We prove the Baum-Connes conjecture for the adelic group G(double-struck A).

Translated title of the contributionA proof of the Baum-Connes conjecture for reductive adelic groups
Original languageFrench
Pages (from-to)195-200
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume332
Issue number3
DOIs
StatePublished - Feb 1 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A proof of the Baum-Connes conjecture for reductive adelic groups'. Together they form a unique fingerprint.

  • Cite this